Graphics
Intel® graphics drivers and software, compatibility, troubleshooting, performance and optimization
17790 Discussions

my 620 is having problems with applications that use hardware acceleration

guguutinha
Beginner
291 Views
I updated my intel 620 driver and since then I've been having problems with applications that use hardware acceleration. However, the same problem stops happening when I down-date the driver, but every time windows updates it updates the drivers together, so I'm looking for a possible solution here

 

obs: this text was written with google translator
0 Kudos
6 Replies
DeividA_Intel
Moderator
272 Views

Hello guguutinha,  

  


Thank you for posting on the Intel® communities.   

  


In order to better assist you, please provide the following:  


  


1. Run the Intel® System Support Utility (Intel® SSU) to gather more details about the system.  


· Download the Intel® SSU and save the application on your computer:  https://www.intel.com/content/www/us/en/download/18377/25293/intel-system-support-utility-for-window...


· Open the application, check the "Everything" checkbox, and click "Scan" to see the system and device information. The Intel® SSU defaults to the "Summary View" on the output screen following the scan. Click the menu where it says "Summary" to change to "Detailed View".  


· To save your scan, click Next and click Save.  


  

2. Are you using a laptop or desktop computer? Can you provide the model?


3. Which are the apps/tools affected by the issue?


4. What is the driver version that is working for you?




Regards,    


Deivid A. 

Intel Customer Support Technician 


guguutinha
Beginner
260 Views
Hi!
Answers:
2. I am using a Laptop System Manufacturer: ASUSTeK COMPUTER INC.
System Model: X510UA
3. applications that use hardware acceleration, such as discord, and the vast majority of browsers
4. I am currently using version 27.20.100.8853, but older versions also work, and I have not tested versions newer than this one
JTR
Beginner
253 Views

I'm having a similar issue with PCs using the Intel I7-8550U w/ UHD 620 (16gb RAM). Programs (i.e. Zoom, OBS) that use hardware acceleration are having issues on recently updated systems. Activity monitor doesn't show anything maxing out and network bandwidth isn't an issue but performance in program once hardware acceleration begins is greatly reduced. I checked an older machine (w/ 2018 drivers) and had no issues with up-to-date programs running on it but then failed the same after being updated. Any help would be greatly appreciated, these PCs are what we use for basic live-stream applications and have worked well until recently. (Sorry hope it's okay to reply here instead of start a new thread)

DeividA_Intel
Moderator
240 Views

Hello guguutinha, 

 

 

Based on your report, please try the following:

 

 

1. Update your Windows version.

 

2. As a test, try with the latest Asus drivers. Let me know if the issue persists.

- https://www.asus.com/us/supportonly/X510UA/HelpDesk_Download/

 

3. Try with the latest Intel drivers:

- Steps: https://www.intel.com/content/www/us/en/support/articles/000057389/graphics.html

- Driver: https://www.intel.com/content/www/us/en/download/19344/intel-graphics-windows-10-windows-11-dch-driv...

 

 

Hi @JTR, feel free to try any of the recommendations provided on this thread but bear in mind that you will need to adjust them to your system configuration. I recommend you open a new thread in order to receive appropriate support.

 

 

 

 

Regards,    

 

Deivid A. 

Intel Customer Support Technician 

 

DeividA_Intel
Moderator
218 Views

Hello guguutinha, 


  


Were you able to check the previous post? Please let me know if you need more assistance.   


  


Regards,  


Deivid A.  

Intel Customer Support Technician  


DeividA_Intel
Moderator
196 Views

Hello guguutinha, 


  


We have not heard back from you, so we will close this inquiry. If you need further assistance or if you have additional questions, please create a new thread and we will gladly assist you.  

  



Regards,  


Deivid A.  

Intel Customer Support Technician  


Reply